MathSciNet Relay Station
MathSciNet bibliographic data
MR2114248 (2005k:53098) 53C42
Dajczer, Marcos; Tojeiro, Ruy Isometric immersions in codimension two of warped products into space forms. Illinois J. Math. 48 (2004), no. 3, 711–746.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement